# SDR 20010123CW012

- Difficulty date: December 12, 2000
- Submitted: January 23, 2001
- Operation: General aviation
- Aircraft: N676MF
- Make and model: Cessna 402B
- Aircraft serial: 402B0106
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 503200025
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, FLAKING WAS NOTICED ON CENTER FORWARD SPAR AREA. FURTHER INSPECTION REVEALED THE SPAR WAS CORRODED 25 PERCENT THROUGH MAIN SURFACE.  UNIT WAS REPLACED WITH AN AIRWORTHY ITEM.
